# SDR WCEA20161024001

- Difficulty date: October 20, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N823DT
- Make and model: Cessna 560XL
- Aircraft serial: 5605634
- Aircraft time: 3,018 hours, 2,663 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237387
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, PILOT SELECTED GEAR DOWN AND DIDN'T RECEIVE A LT MAIN GEAR DOWN INDICATION. IAW CHECKLIST THE PILOT THEN BLEW THE GEAR DOWN AND DIVERTED AND DECLARED AN EMERGENCY.  FOUND THE INDICATOR LIGHT INOPERATIVE. REMOVED AND REPLACED LAMPS.
